# SDR UPS07449432

- Difficulty date: February 11, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 780 FRAME TENSION TIE ATTACHMENT AREA AT FASTENER HOLE NR 4 FOUND CRACK AT FILLER RUNNING 1:00 O/S POSITION APPROX .0625 INCH LONG.  RIGHT BS 780 FRAME TENSION TIE ATT FILLER REPLACED AS PER SRM 51-10-01 PG 9.
